Authors: Ognjanović, Zoran 
Rašković, Miodrag 
Marković, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Probability logics
Series/Report no.: Zbornik radova
Volume: 12
Issue: 20
First page: 35
Last page: 111
Related Publication(s): Logic in computer science
Editors: Ognjanović, Zoran 
Issue Date: 2009
Rank: M14
ISBN: 978-86-80593-40-1
The paper summarizes the results of the authors in formalization of uncertain reasoning. A number of probability logics is considered. Their axiomatizations, completeness, compactness and decidability are addressed. Some possible applications of probability logics are analyzed. A historical overview of related works is given.
Keywords: probability logic | conditional probability | approximate probability | non-standard analysis | strong completeness | decidability | default reasoning
Publisher: Mathematical Institute of the SASA

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.